| Catalog Number |
IAB-S840C |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "after the catheter inserted into the patient, the blood was found in the helium pathway and balloon was found rupture after the catheter removal".Additional information states that the iab catheter was replaced.No patient injury or consequence reported.The patient's current condition is reported as "fine">.
Event or Problem Description
It was reported "after the catheter inserted into the patient, the blood was found in the helium pathway and balloon was found rupture after the catheter removal".Additional information states that the iab catheter was replaced.No patient injury or cosnequence reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).The reported complaint for "blood was found in the helium pathway" is not able to be confirmed.The product was not returned for inv estigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action is required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.